Results 1 to 3 of 3
Help, important question about Temazepam!
  1. #1
    Francesca2161 is offline New Member
    Join Date
    Aug 2018
    Posts
    2

    Unhappy Help, important question about Temazepam!

    I need some reassurance about this drug and what I'm experiencing right now which is freaking me out. I am not a regular user, I haven't really 'abused' drugs since I was young. However, about ten days ago I had a major shock. I was so upset about something, and I couldn't sleep. A friend offered me some Temazepam, and gave me about 20 X 10mg pills. I was taking about 40mg a day, 2 in the morning and 2 at night, for five days. I was drinking alcohol on top. I was just sleeping an awful lot, hiding away in la la land. Then obviously I ran out of them. I thought, OK, that's it, time to start dealing with stuff (as one can't stay in that place for long, as you stop walking the dog, cleaning the house, eating, etc). I stopped a few days ago. I figured I might feel a bit 'shaky', as I realise that benzodiazepines can be super addictive, but it had only been 5 days. But, now, it's not just 'feeling shaky'. My memory, it's as though it's been wiped, I am forgetting conversations I have with people, forgetting things I've said, forgetting if I've walked the dog or not, like I've gone senile over night. It's scary. Afraid to say anything to anyone in case I say something mental! And I'm NOT taking anything now for 3 or 4 days. And today I went out to the corner shop, and FELL DOWN twice! And not just one of those trip/stumbles, but flat down horizontal, wham, bruised knees. Twice in a space of 5 minutes! As though I have no coordination! People looked, in that way hesitating way one does when someone falls over, like "Has that person tripped up and needs help or is that someone who's just drunk and drugged up?" But I don't 'look' like someone who is messed up, I'm a normal looking middle-aged woman! Please someone tell me, is this not unusual following me taking that many Temazepam over 5 days? Do you reckon it just has to get out of my system properly and I'll be normal again??!

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,033

    Default

    Quote Originally Posted by Francesca2161 View Post
    I need some reassurance about this drug and what I'm experiencing right now which is freaking me out. I am not a regular user, I haven't really 'abused' drugs since I was young. However, about ten days ago I had a major shock. I was so upset about something, and I couldn't sleep. A friend offered me some Temazepam, and gave me about 20 X 10mg pills. I was taking about 40mg a day, 2 in the morning and 2 at night, for five days. I was drinking alcohol on top. I was just sleeping an awful lot, hiding away in la la land. Then obviously I ran out of them. I thought, OK, that's it, time to start dealing with stuff (as one can't stay in that place for long, as you stop walking the dog, cleaning the house, eating, etc). I stopped a few days ago. I figured I might feel a bit 'shaky', as I realise that benzodiazepines can be super addictive, but it had only been 5 days. But, now, it's not just 'feeling shaky'. My memory, it's as though it's been wiped, I am forgetting conversations I have with people, forgetting things I've said, forgetting if I've walked the dog or not, like I've gone senile over night. It's scary. Afraid to say anything to anyone in case I say something mental! And I'm NOT taking anything now for 3 or 4 days. And today I went out to the corner shop, and FELL DOWN twice! And not just one of those trip/stumbles, but flat down horizontal, wham, bruised knees. Twice in a space of 5 minutes! As though I have no coordination! People looked, in that way hesitating way one does when someone falls over, like "Has that person tripped up and needs help or is that someone who's just drunk and drugged up?" But I don't 'look' like someone who is messed up, I'm a normal looking middle-aged woman! Please someone tell me, is this not unusual following me taking that many Temazepam over 5 days? Do you reckon it just has to get out of my system properly and I'll be normal again??!
    In my opinion what you are experiencing is most likely from the Temazepam. Although you only used for a short period of time it is not uncommon to experience some withdrawal symptoms? I would give it a few more days to see if these symptoms lessen or completely go away, I'm betting that they will? If any of these symptoms do not lessen, go away or if they get worse then I would advise you to seek medical attention/advice? In the meantime drink lots of water to help flush your system and take it easy for the next few days. As you mentioned in your post, benzos are very addictive so be very careful if you ever use them again in the future! It's good that you stopped when you did, taking them any longer would require a very slow taper to get off of them safely! Lastly, never mix alcohol with benzos, that's a deadly combination! Keep us posted on how you are doing over the next couple of days? Best of luck to you... God bless us all!

  3. #3
    Francesca2161 is offline New Member
    Join Date
    Aug 2018
    Posts
    2

    Default

    Thanks so much for your reply, and apologies for the delay in thanking you! I've been quite unwell the past several days, but I just wanted to say I appreciate your response. I'm starting to feel better now, so a lot calmer! All the best. X

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22